# SDR CALA2025031302792

- Difficulty date: March 12, 2025
- Submitted: March 13, 2025
- Operation: Air carrier
- Aircraft: N442UA
- Make and model: Airbus A320-232
- Aircraft serial: 780
- Aircraft time: 78,909 hours, 33,092 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTING BATTERY CAPACITY OPERATIONAL CHECK EPSU BATTERY 1L WAS UNSATISFACTORY EPSU BATTERY  REPLACED AS PER AMM 33-51-38-000-002-A AND INSTALLATION OF THE BATTERY OF THE EMERGENCY POWER SUPPLY UNIT (EPSU) A SPER AMM TASK 33-51-38-400-002-A0 TEST OK PARTS USED:  18-3351-3-0001,QTY :1
